MathSciNet Relay Station
MathSciNet bibliographic data
MR2073526 34K30 (34G20 47D62)
Liang, Jin; Xiao, Ti-Jun Solvability of the Cauchy problem for infinite delay equations. Nonlinear Anal. 58 (2004), no. 3-4, 271–297.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement